# SDR COMA0160537

- Difficulty date: July 26, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 7,721 hours, 7,900 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 113
- Condition: Malfunctioned
- Part time: 15,347 hours, 14,537 cycles
- Stage of operation: UK
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STABILIZER CHANNEL #2 WILL NOT ENGAGE.REPLACED THE TRIM ACTUATOR M.C.U.
